# SDR IPXA2021040167614

- Difficulty date: March 9, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270449200000
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MAIN CARGO DECK FLOOR PANEL 231PH IS BROKEN AT MID SPAN OF FLOOR PANELREPAIRED IAW SERO A300-5320-427000-F
